Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata: ``Some very large primes of the form $ k\cdot 2\sp{m}+1$'' [Math. Comp. 35 (1980), no. 152, 1419-1421; MR 81i:10011] by G. V. Cormack and H. C. Williams

Author: Wilfrid Keller
Journal: Math. Comp. 38 (1982), 335
MSC: Primary 10A25
Original Article: Math. Comp. 35 (1980), 1419-1421.
MathSciNet review: 637312
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society